Ankeny-Artin-Chowla type congruences modulo p3

Stanislav Jakubec, František Marko

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

The goal of this paper is to use algebraic techniques to compute sums of powers of roots of certain polynomials and derive congruences of Ankeny-Artin-Chowla types modulo p 3.

Original languageEnglish (US)
Pages (from-to)1183-1208
Number of pages26
JournalMathematica Slovaca
Volume63
Issue number6
DOIs
StatePublished - Dec 1 2013

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Ankeny-Artin-Chowla type congruences modulo p<sup>3</sup>'. Together they form a unique fingerprint.

  • Cite this